It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


girly gal- to answer your questions, i had mild acne that progressively got worse from age 23-24. it never got severe however. i got my first set of cysts when i quit taking my birth control i guess due to hormones but when i got back on it my skin wasn't recovering. i used triphasil its basically like orthotricyclen. i think it helped for awhile. however, i just wanted to be completely clear and not stress every minute of the day about it. i totally know what you mean about it taking over your life. everything to me revolves around how my face looks. i started losing confidence in myself and not wanting to to anyone. anyone i looked at the first thing i noticed was their skin. i don't know why i'm speaking in past tense cuz i still do the same things. i think this is pretty much how everyone feels with acne. if you think it's out of control then i would see a psychiatrist but i feel the same way you do. however, since i got on the drug i feel a sense of relief - like i'm doing something about it that WILL work and i feel so much better. this is my 6th week and my skin is worse now than it was before accutane but for some reason i feel alot better because i know it is working. it just takes patience, time, and faith. i would just lean on whoever is closest and most supportive of you and let them know you need them to be there for you. my sisters have done this for me and have really helped me. just think, in 3-5 months you could have great skin! remember that not everyone breaks out when they get on it. my doctor said like 1 in 4 do. also, one major plus is that my skin tone (aside from the zits) has improved drastically since day one of taking the first pill.





All times are GMT -7. The time now is 07:14 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!